# SDR 2025FA0000191

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Aircraft: N8051P
- Make and model: Piper PA-24-250
- Aircraft serial: 243297
- Aircraft time: 4,909 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Smoke
- Location: Instrument Panel
- Part time: 4,909 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A, H

## Discrepancy

AUDIO PANEL EMITTED SMOKE, FILLING THE CABIN. PILOT WAS FORCED TO DEACTIVATE AIRCRAFT ELECTRICAL SYSTEM AND MAKE AN EMERGENCY LANDING RESULTING IN MAJOR DAMAGE TO THE AIRCRAFT.
